Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Apr 11, 2011, 4:56 AM EDT for 7 counties in Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2011, 4:56 AM EDT (08:56 UTC)
- Expired
- Apr 11, 2011, 5:45 AM EDT
- In force
- 49 min
- Issued by
- NWS Indianapolis, IN
Counties Hamilton County, IN, Hancock County, IN, Henry County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -490 J/kg
- Mixed-layer LCL
- 1940 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142
WWUS83 KIND 110856
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
456 AM EDT MON APR 11 2011
INZ037-039>041-046>049-054>057-110945-
BOONE-DELAWARE-HAMILTON-HANCOCK-HENDRICKS-HENRY-JOHNSON-MADISON-
MARION-MORGAN-RUSH-SHELBY-
456 AM EDT MON APR 11 2011
...STRONG THUNDERSTORM ADVISORY FOR MORGAN...JOHNSON...SHELBY...
WESTERN RUSH...EASTERN HENDRICKS...MARION...HANCOCK...HENRY...
SOUTHEASTERN BOONE...HAMILTON...SOUTHERN DELAWARE AND SOUTHERN
MADISON COUNTIES UNTIL 545 AM EDT...
AT 454 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEBANON TO 6 MILES
NORTHWEST OF SPENCER...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SHERIDAN...MONROVIA...EAGLE CREEK RESERVOIR...AVON...ZIONSVILLE...
PLAINFIELD...PARAGON AND CLERMONT AROUND 510 AM EDT...
INDIANAPOLIS INT'L AIRPORT...CENTERTON...WESTFIELD...SPEEDWAY...
MOORESVILLE AND LAKE HART AROUND 515 AM EDT...
&&
LAT...LON 3944 8561 3944 8564 3934 8566 3935 8664
4017 8622 4014 8522
TIME...MOT...LOC 0856Z 269DEG 45KT 4008 8644 3935 8681
$$
77/TDUDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Apr 11, 1:18 AM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 11, 1:18 AM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 118 AM EDT MON APR 11 2011 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... A STRONG COLD FRONT WILL SWEEP ACROSS INDIANA TODAY...BRINGING THUNDERSTORMS AND LOCALLY HEAVY RAINFALL TO CENTRAL INDIANA. THERE IS A SLIGHT CHANCE FOR A FEW OF THE STORMS TO BE SEVERE. THE FRONT WILL DROP SOUTH OF THE STATE LATER TODAY. HIGH PRESSURE WILL BUILD BACK OVER THE REGION THROUGH AT LEAST MIDWEEK...THEN A LOW PRESSURE SYSTEM FROM THE PLAINS APPROACHES INDIANA THURSDAY EVENING. && .NEAR TERM /TODAY/... ANALYSIS AS OF 1 AM THIS MORNING DEPICTS A COLD FRONT EXTENDING FROM ERN WISCONSIN...NW ILLINOIS AND SOUTHWARD. THIS FRONT IS PROGGED TO CROSS OVER THE IL/IN STATE BORDER LATER THIS MORNING. LATEST MODEL GUIDANCE HAS TRENDED IN SLOWING THE PROGRESSION OF THIS FEATURE...AND BASED ON LATEST RADAR TRENDS AND OBS TEND TO AGREE. CURRENT RADAR ANALYSIS INDICATES THAT SEVERE STORMS ARE PRETTY SPARSE IN COVERAGE ACROSS ILLINOIS...HOWEVER LARGE-SCALE ASCENT AHEAD OF AN UPPER TROUGH AXIS HAS STRENGTHENED TO SUPPORT INCREASING CONVECTIVE DEVELOPMENT AHEAD OF THE FRONT. WEAK TO MODERATE CAPE AND PWATS AROUND 1.5 INCHES MAY BE SUFFICIENT TO MAINTAIN UPDRAFTS...AND GIVEN THE STRENGTH OF THE LLVL SOUTHWESTERLY FLOW IN WHICH THE STORMS ARE EMBEDDED (IN EXCESS OF 50 KT) THESE STORMS HAVE THE RISK FOR AT LEAST LOCALLY DAMAGING WIND GUSTS...IN ADDITION TO VERY HEAVY RAINFALL. THIS COULD CERTAINLY CAUSE SOME LOCALIZED FLOODING ISSUES...HOWEVER, NOT EXPECTING THESE PROBLEMS TO BECOME WIDESPREAD ENOUGH TO WARRANT A WATCH HEADLINE. GUIDANCE IS POINTING TO A MUCH SLOWER MOVEMENT OF THE FRONT...ALMOST STALLING ACROSS THE SOUTHEAST PART OF THE STATE BEFORE FINALLY DROPPING SOUTH LATER THIS AFTERNOON. RENEWED CHANCES FOR SHOWERS EXIST EVEN AFTER THE FROPA THANKS TO FORCING FROM THE UPPER TROF WHOSE AXIS DOESN/T MOVE THROUGH UNTIL LATER THIS EVENING. HAVE INCREASED POPS DURING THIS TIME TO CATEGORICAL IN THE SOUTHEAST TO LOW CHANCE IN THE NORTHWEST. THE SOUTHEAST SECTOR OF THE FORECAST AREA MAY BE MORE SUSCEPTIBLE TO NUISANCE FLOODING THANKS TO HEAVY RAINS EARLIER IN THE WEEKEND...SO EVEN ANOTHER INCH OR TWO OF PRECIP COULD CAUSE PROBLEMS. WILL ENSURE TO HIGHLIGHT THIS POSSIBILITY IN FORECAST AND HWO. FOR TEMPERATURES WENT WITH A MODEL CONSENSUS. EXPECTING MONDAY/S HIGHS TO BE SIMILAR TO TONIGHT/S LOWS IN THE 60S WITH THE COLD FRONT MOVING THROUGH AND DROPPING TEMPERATURES DURING THE DAY. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... FOR TONIGHT...THE UPPER TROF AXIS IS PROGGED TO SWING THROUGH BETWEEN 00-06Z...EFFECTIVELY SHUTTING OFF PRECIP CHANCES LATE TONIGHT. THE SOUTHEAST SECTOR OF THE FOREAST AREA WILL BE THE LAST TO SEE SHOWERS TAPERING OFF. CAA FILTERING INTO THE REGION WILL ALLOW TEMPS TO DROP INTO THE LOW 40S FOR LOWS TONIGHT. CLOUDS WILL BEGIN TO BREAK CLOSER TO SUNRISE. UPPER RIDGE THEN BUILDS OVERHEAD AND CONDITIONS SHOULD BE DRY THROUGH TUESDAY NIGHT. HIGHS TUESDAY SHOULD BE IN THE UPPER 50S TO LOW 60S WITH NEUTRAL TO COLD ADVECTION GOING ON THROUGH THE DAY AT 850 MB. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... PATTERN IS IN PRETTY GOOD AGREEMENT EARLY WITH RIDGING OVER THE AREA AND DRY WEATHER FOR WEDNESDAY INTO THURSDAY. MORE VARIABILITY SHOWING UP IN THE TIMING OF THE NEXT SYSTEM AS WELL AS THE STRENGTH OF THE TROUGH AND HOW QUICKLY IT MOVES OUT. FOR NOW USING AN AVERAGE TIMING FROM THE ENSEMBLES LOOKS LIKE THE BEST CHANCE FOR PRECIPITATION WILL BE ON FRIDAY SO WENT WITH A 50 POP THERE. RAMPED UP FROM THURSDAY NIGHT AND KEEP CHANCES GOING THROUGH SATURDAY NIGHT TO ACCOUNT FOR TIMING/STRENGTH DIFFERENCES AMONGST THE ENSEMBLE MEMBERS. A COUPLE OF THE MEMBERS ARE SHOWING A NEGATIVELY TILTED TROUGH WITH A DECENT LOW LEVEL JET AND SOME INSTABILITY FOR FRIDAY THAT...IF THEY VERIFIED...COULD POINT TO SOME STRONG TO SEVERE STORMS FOR FRIDAY. WOULD LIKE TO REITERATE THOUGH THAT IS IF /AND ITS A MIGHTY BIG IF AT THIS POINT/ THEY VERIFY. FOR TEMPERATURES LOOKS LIKE A LITTLE WARMER THAN AVERAGE FOR WEDS THROUGH FRIDAY AND THEN COOLER SATURDAY AND SUNDAY. && .AVIATION /DISCUSSION FOR THE 06Z TAFS/... RADAR TRENDS WERE SHOWING STORMS ACROSS ILLINOIS AND MISSOURI WERE INCREASING IN COVERAGE LATE THIS EVENING AND MODELS AND HIGH RESOLUTION RAPID REFRESH SUGGEST BEST CHANCES STARTING IN LAF AROUND 07Z...HUF AROUND 08Z AND IND AND BMG AROUND 09Z. FEEL BEST COURSE OF ACTION AT THIS TIME IS TO GO WITH TEMPO THUNDERSTORM GROUPS FOR A FEW HOURS AT EACH OF THE TAF SITES. ACTIVITY COULD LAST A LITTLE LONGER AT HUF AND BMG AS MODELS BRING A WAVE ACROSS KENTUCKY ALONG THE FRONTAL SYSTEM THAT IS EXPECTED TO REACH LAF AROUND 10Z...HUF AROUND 11Z AND IND AND BMG AROUND 12Z...AND CYCLONIC FLOW ALOFT. WILL KEEP MVFR IN WITH THE RAIN AND POST FRONTAL UNTIL THIS EVENING WHEN CEILINGS SHOULD IMPROVE AND CLEAR TOWARD 12Z TUESDAY. WINDS WILL BE SOUTHWEST GUSTING TO 25 MPH AND PERHAPS HIGHER IN THUNDERSTORMS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....CP AVIATION...KOCH
Hazardous weather outlook, Apr 11, 4:00 AM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 400 AM EDT MON APR 11 2011 INZ021-028>031-035>044-120800- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- 400 AM EDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY. THUNDERSTORMS ARE EXPECTED THIS MORNING THROUGH EARLY THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE STORMS. THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN...DAMAGING WINDS...AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TONIGHT THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED EARLY TODAY THROUGH THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045>049-051>057-060>065-067>072-120800- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 400 AM EDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY. THUNDERSTORMS ARE EXPECTED THIS MORNING THROUGH EARLY THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE STORMS. THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN...DAMAGING WINDS...AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. WIDESPREAD ONE TO TWO INCH RAINFALL AMOUNTS ARE POSSIBLE THROUGH LATE THIS EVENING. WITH LOCAL FIELDS AND PASTURES ALREADY MOIST...THIS ADDITIONAL RAIN MAY LEAD TO SHARP RISES IN AREA CREEKS AND STREAMS...AS WELL AS PONDING OF WATER. .DAYS TWO THROUGH SEVEN...TONIGHT THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED EARLY TODAY THROUGH THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Special weather statement, Apr 11, 3:28 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT MON APR 11 2011
INZ021-029-110815-
CARROLL-TIPPECANOE-
328 AM EDT MON APR 11 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN TIPPECANOE AND CARROLL
COUNTIES UNTIL 415 AM EDT...
AT 324 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST LAFAYETTE...OR NEAR LAFAYETTE...MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
BATTLE GROUND AROUND 330 AM EDT...
DELPHI AROUND 340 AM EDT...
FLORA AROUND 345 AM EDT...
CAMDEN AROUND 350 AM EDT...
&&
LAT...LON 4071 8651 4071 8641 4070 8637 4059 8637
4044 8667 4044 8670 4042 8670 4032 8691
4051 8711 4058 8710 4058 8678 4071 8678
4075 8675 4075 8652
TIME...MOT...LOC 0724Z 234DEG 45KT 4044 8689
77/TDUDSpecial weather statement, Apr 11, 3:54 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 354 AM EDT MON APR 11 2011 INZ045>049-051>057-060>065-067>072-111400- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 354 AM EDT MON APR 11 2011 ...WIDESPREAD RAINS TODAY MAY LEAD TO SHARP RISES IN AREA STREAMS... A COLD FRONT WILL SLOW AS IT CROSSES CENTRAL INDIANA TODAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS FRONT...AND BEGINNING BY EARLY AFTERNOON ACROSS SOUTH CENTRAL INDIANA SHOWERS WILL LINGER THROUGH THE AFTERNOON INTO THE EVENING HOURS AS AN UPPER LOW APPROACHES FROM THE WEST. WIDESPREAD ONE TO TWO INCH RAINFALL AMOUNTS ARE EXPECTED THROUGH LATE THIS EVENING. WITH LOCAL FIELDS AND PASTURES ALREADY MOIST...THIS ADDITIONAL RAIN MAY LEAD TO SHARP RISES IN AREA CREEKS AND STREAMS...AS WELL AS PONDING OF WATER. SMF
Special weather statement, Apr 11, 3:55 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 AM EDT MON APR 11 2011
INZ028-029-035-036-043-044-110845-
FOUNTAIN-MONTGOMERY-PARKE-TIPPECANOE-VERMILLION-WARREN-
355 AM EDT MON APR 11 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN PARKE...NORTHERN
VERMILLION...MONTGOMERY...FOUNTAIN...WARREN AND SOUTHWESTERN
TIPPECANOE COUNTIES UNTIL 445 AM EDT/345 AM CDT/...
AT 254 AM CDT/354 AM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
DANVILLE TO 6 MILES WEST OF ROCKVILLE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
FOSTER AND PERRYSVILLE AROUND 400 AM EDT...
COVINGTON AROUND 405 AM EDT...
YEDDO...TURKEY RUN STATE PARK AND KINGMAN AROUND 410 AM EDT...
WEST LEBANON AND VEEDERSBURG AROUND 415 AM EDT...
WILLIAMSPORT AND WALLACE AROUND 420 AM EDT...
ATTICA...SHADES STATE PARK AND HILLSBORO AROUND 425 AM EDT...
WAYNETOWN AROUND 430 AM EDT...
&&
LAT...LON 4031 8754 4049 8722 4048 8720 4001 8679
3978 8740 4002 8754 4030 8754
TIME...MOT...LOC 0755Z 249DEG 29KT 4016 8753 3980 8734
77/TDUDSpecial weather statement, Apr 11, 4:29 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 AM EDT MON APR 11 2011
INZ043>046-051>054-060>062-110915-
CLAY-GREENE-HENDRICKS-MONROE-MORGAN-OWEN-PARKE-PUTNAM-SULLIVAN-
VERMILLION-VIGO-
429 AM EDT MON APR 11 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN GREENE...SULLIVAN...
NORTHERN MONROE...OWEN...CLAY...VIGO...WESTERN MORGAN...PUTNAM...
SOUTHWESTERN HENDRICKS...SOUTHERN PARKE AND SOUTHERN VERMILLION
COUNTIES UNTIL 515 AM EDT/415 AM CDT/...
AT 430 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
ROCKVILLE TO 11 MILES NORTHWEST OF BEDFORD...AND MOVING EAST AT 45
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
MCCORMICKS CREEK STATE PARK...CAGLES MILL LAKE AND SPENCER AROUND 435
AM EDT...
RUSSELLVILLE...DEVORE...GREENCASTLE...ELLETTSVILLE AND CLOVERDALE
AROUND 440 AM EDT...
BAINBRIDGE...QUINCY...STINESVILLE AND GOSPORT AROUND 445 AM EDT...
CARPENTERSVILLE AND ROACHDALE AROUND 450 AM EDT...
&&
LAT...LON 3922 8759 3931 8763 3935 8759 3936 8754
3970 8754 3988 8708 3988 8668 3925 8641
3890 8754 3896 8754 3899 8759 3906 8759
3911 8767 3915 8767
TIME...MOT...LOC 0829Z 255DEG 40KT 3974 8709 3894 8667
77/TDUDSpecial weather statement, Apr 11, 4:42 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
442 AM EDT MON APR 11 2011
INZ021-030-031-110930-
CARROLL-CLINTON-HOWARD-
442 AM EDT MON APR 11 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN CLINTON...HOWARD AND
SOUTHEASTERN CARROLL COUNTIES UNTIL 530 AM EDT...
AT 436 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF FRANKFORT...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
GALVESTON AROUND 500 AM EDT...
WAWPECONG AROUND 510 AM EDT...
&&
LAT...LON 4058 8637 4058 8587 4058 8586 4049 8586
4041 8611 4041 8623 4040 8624 4036 8624
4030 8642 4047 8664 4066 8637
TIME...MOT...LOC 0842Z 228DEG 33KT 4045 8637
77/TDUDSpecial weather statement, Apr 11, 4:56 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
456 AM EDT MON APR 11 2011
INZ037-039>041-046>049-054>057-110945-
BOONE-DELAWARE-HAMILTON-HANCOCK-HENDRICKS-HENRY-JOHNSON-MADISON-
MARION-MORGAN-RUSH-SHELBY-
456 AM EDT MON APR 11 2011
...STRONG THUNDERSTORM ADVISORY FOR MORGAN...JOHNSON...SHELBY...
WESTERN RUSH...EASTERN HENDRICKS...MARION...HANCOCK...HENRY...
SOUTHEASTERN BOONE...HAMILTON...SOUTHERN DELAWARE AND SOUTHERN
MADISON COUNTIES UNTIL 545 AM EDT...
AT 454 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEBANON TO 6 MILES
NORTHWEST OF SPENCER...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SHERIDAN...MONROVIA...EAGLE CREEK RESERVOIR...AVON...ZIONSVILLE...
PLAINFIELD...PARAGON AND CLERMONT AROUND 510 AM EDT...
INDIANAPOLIS INT'L AIRPORT...CENTERTON...WESTFIELD...SPEEDWAY...
MOORESVILLE AND LAKE HART AROUND 515 AM EDT...
&&
LAT...LON 3944 8561 3944 8564 3934 8566 3935 8664
4017 8622 4014 8522
TIME...MOT...LOC 0856Z 269DEG 45KT 4008 8644 3935 8681
77/TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:04 AM EDT | Special Weather Statement | IND | Warren | 26 min |
| Apr 11, 3:28 AM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 47 min |
| Apr 11, 3:55 AM EDT | Special Weather Statement | IND | Fountain, Montgomery, Warren | 50 min |
| Apr 11, 4:29 AM EDT | Special Weather Statement | IND | Clay, Owen, Parke, Putnam, Sullivan, Vigo | 46 min |
| Apr 11, 4:42 AM EDT | Special Weather Statement | IND | Howard | 48 min |
| Apr 11, 5:11 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Daviess, Greene, Knox, Lawrence and 2 more | 64 min |
| Apr 11, 5:34 AM EDT | Special Weather Statement | IND | Bartholomew, Decatur, Jackson, Jennings, Lawrence, Rush | 41 min |
| Apr 11, 5:58 AM EDT | Special Weather Statement | IND | Morgan, Owen | 47 min |
| Apr 11, 11:19 AM EDT | River Flood Warning | IND | Lawrence, Martin | 4 days |
| Apr 11, 11:19 AM EDT | River Flood Warning | IND | Lawrence, Martin | 11 hr |
| Apr 11, 1:11 PM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Lawrence, Martin | 24 hr |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.